# SDR ASAA2018061625077

- Difficulty date: June 16, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,094 hours, 11,459 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40CNM6
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 18,668 hours, 5,826 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE RADAR RETURNS INACCURATE. FIRST OFFICERS SIDE ACCURATE. TESTED OKAY, BOTH SIDES. ACFT GROUNDED.   REMOVED & REPLACED THE RADAR TRANSCEIVER IAW AMM 34-43-41, OPS CHECKED NORMAL IAW AMM 34-43-00-710-802-001.
